# SDR FDEA201911032833

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL MAIN DECK DELAMINATED FLOOR PANEL #282JF FOR REPLACEMENT FOUND   MAIN DECK FLOOR SEAT TRACK AT STATION 1778 X=-107.25 FLANGE CORRODED. MAIN DECK FLOOR SEAT TRACK FLANGE AT STATION 1778 X=-107.25 CORROSION REMOVED   AND FOUND EXCEED LIMIT AS PER MD 11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   SEAT TRACK REPAIR CARRIED OUT AS PER EA 1-5310-T0350631 P1 TITEL: FUSELAGE Ï¿½   MAINFRAME - CORROSION MAIN CARGO COMPARTMENT RIGHT HAND OUTBOARD SEAT TRACK   AT X=-107.25 @ STATION 1778 & STATION 1803. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
